| Model Number |
GLM910015 |
| Medical Device Problem Codes |
Stretched (1601); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2023
Type of Reportable Event
Malfunction
Event or Problem Description
As reported by the field, an approach was made from the femoral artery.A guiding catheter was delivered to the inferior colliculus (ic) and a dac was delivered to the internal carotid artery (ica).A headway17 was delivered to the middle cerebral artery (mca) from the dac and a microcatheter (phenom17) was delivered into the aneurysm by jail.A lvis jr stent was deployed half and coil embolization started.The galaxy g3 mini 1mm x 1.5cm coil (glm910015, 30656491) was used but there was resistance felt when pushed inside the introducer.The complaint coil was retracted, and the physician found the complaint coil unraveled.The complaint coil was replaced with another same-sized coil and coil embolization was completed.The stent was deployed fully, and the procedure was completed.The patient has been stable.A continuous flush was done.Concomitant products used: fubuki gs xf, 6f sofiaselect, chikai14, synchoro select, headway17, phenom17 and lvis jr.
Additional Manufacturer Narrative
Product complaint # (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Procode is krd/hcg.Initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.The device was discarded, therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 30656491 number, and no non-conformances related to the malfunction were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
Additional Manufacturer Narrative
Product complaint #(b)(4).Section b5: additional information received indicated that the event did not result in a loss of cerebral target position.No damage was reported to the microcatheter.Nothing was noted to be obstructing the microcatheter.The introducer was flushed until liquid was visible at the distal end of the slit in the clear tube.The device was not able to be inserted into the hub of the microcatheter.No excessive force was applied to the device.Section e1: initial reporter phone: (b)(6).Complaint conclusion: as reported by the field, an approach was made from the femoral artery.A guiding catheter was delivered to the inferior colliculus (ic) and a dac was delivered to the internal carotid artery (ica).A headway17 was delivered to the middle cerebral artery (mca) from the dac and a microcatheter (phenom17) was delivered into the aneurysm by jail.A lvis jr stent was deployed half and coil embolization started.The galaxy g3 mini 1mm x 1.5cm coil (glm910015, 30656491) was used but there was resistance felt when pushed inside the introducer.The complaint coil was retracted, and the physician found the complaint coil unraveled.The complaint coil was replaced with another same-sized coil and coil embolization was completed.The stent was deployed fully, and the procedure was completed.The patient has been stable.A continuous flush was done.Concomitant products used: fubuki gs xf, 6f sofiaselect, chikai14, synchoro select, headway17, phenom17 and lvis jr.Additional information received indicated that the event did not result in a loss of cerebral target position.No damage was reported to the microcatheter.Nothing was noted to be obstructing the microcatheter.The introducer was flushed until liquid was visible at the distal end of the slit in the clear tube.The device was not able to be inserted into the hub of the microcatheter.No excessive force was applied to the device.The device was discarded; therefore, no further investigation can be performed.A manufacturing record evaluation was performed for the finished device 30656491 number, and no non-conformances related to the malfunction were identified.With the information available and without the product available for analysis, the reported customer complaints could not be confirmed.Based on the manufacturing record evaluation, there is no indication that the events are related to the device manufacturing process.The exact cause of the events could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.The instructions for use (ifu) caution that if unusual friction is still noticed during advancement or retraction of the coil system, verify flush lines are open and properly pressurized.Then slowly withdraw the entire catheter system and examine for damage.Replace it with a new system.If friction still exists, withdraw and examine the delivery catheter system.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the events were related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.